Affordable Access

Access to the full text

Sum rule improved double parton distributions in position space

Authors
  • Diehl, M.1
  • Gaunt, J. R.2
  • Lang, D. M.3, 4
  • Plößl, P.1
  • Schäfer, A.3
  • 1 Deutsches Elektronen-Synchrotron DESY, Notkestr. 85, Hamburg, 22607, Germany , Hamburg (Germany)
  • 2 CERN Theory Division, Geneva 23, 1211, Switzerland , Geneva 23 (Switzerland)
  • 3 Universität Regensburg, Regensburg, 93040, Germany , Regensburg (Germany)
  • 4 Technische Universität München, Garching, 85748, Germany , Garching (Germany)
Type
Published Article
Journal
The European Physical Journal C
Publisher
Springer-Verlag
Publication Date
May 25, 2020
Volume
80
Issue
5
Identifiers
DOI: 10.1140/epjc/s10052-020-8038-z
Source
Springer Nature
License
Green

Abstract

Models for double parton distributions that are realistic and consistent with theoretical constraints are crucial for a reliable description of double parton scattering. We show how an ansatz that has the correct behaviour in the limit of small transverse distance between the partons can be improved step by step, such as to fulfil the sum rules for double parton distributions with an accuracy around 10%.

Report this publication

Statistics

Seen <100 times